# SDR DALA2021052802969

- Difficulty date: October 2, 2020
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 2,473 hours, 1,130 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FWD CARGO DOOR MEASURES 2.7" WIDTH. 1.30" DEPTH, AND 1" IN HEIGHT. DENT DEFERRED TO MON PER ER/A 588-077-14 REV. ORIGINAL, AN INITIAL INSPECTION IS DUE AT 50 HOURS, PERMANANT REPAIR IN ACCORDANCE WITH THIS ER/ A IS DUE AT 1700 HOURS. ASSOCIATED ER/A 14-588077 ADDED FOR AC 8129. PERFORMED HFEC INSPECTION AS PER A220 AN DTP BD500-A-J51-00-01- 01AAA-018A-A. NO FURTHER DAMAGE FOUND. ACCOMPLISHED PRI 588077-14, REV. 0 AND ERA 588077-14, REV. A . SECTION III (PERMANENT REPAIR). RII INSPECTION ACCOMPLISHED BY QC2074, 229865. THIS IS CONSIDERED A PERMANENT REPAIR. THIS LOG CAN BE CLOSED. (LP# 6911166)
